Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 126, NWS Atlanta, GA

June 11, 2018Jefferson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 11, 2018, 6:03 PM EDT for Jefferson County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2018, 6:03 PM EDT (22:03 UTC)
Expired
Jun 11, 2018, 6:30 PM EDT
In force
27 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Jefferson County, GA

The radar

The Robins AFB radar (KJGX), 113 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.1 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 68 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
68 J/kg
Mixed-layer CIN
-155 J/kg
Mixed-layer LCL
1055 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

729 
WUUS52 KFFC 112203
SVRFFC
GAC163-112245-
/O.NEW.KFFC.SV.W.0126.180611T2203Z-180611T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
603 PM EDT MON JUN 11 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Jefferson County in east central Georgia...

* Until 645 PM EDT.

* At 603 PM EDT, a severe thunderstorm was located near Wrens, or 14
  miles east of Gibson, moving southeast at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Wrens, Stapleton, Matthews and Stellaville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3311 8228 3305 8229 3301 8228 3300 8229
      3324 8248 3331 8238 3331 8234 3330 8231
      3327 8229 3326 8226 3323 8224 3323 8223
TIME...MOT...LOC 2203Z 317DEG 10KT 3326 8235 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
921 
WWUS52 KFFC 112230
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
630 PM EDT MON JUN 11 2018

GAC163-112240-
/O.CAN.KFFC.SV.W.0126.000000T0000Z-180611T2245Z/
Jefferson GA-
630 PM EDT MON JUN 11 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON COUNTY
IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 3311 8228 3305 8229 3301 8228 3300 8229
      3324 8248 3331 8238 3331 8234 3330 8231
      3327 8229 3326 8226 3323 8224 3323 8223
TIME...MOT...LOC 2227Z 317DEG 10KT 3320 8229 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:12 PM EDT, 2 hours 51 minutes earlier.

Area forecast discussion, Jun 11, 3:12 PM EDT, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
312 PM EDT Mon Jun 11 2018

.SHORT TERM /Tonight through Tuesday Night/...
Main forecast concerns in the short term period are coverage of
afternoon/evening convection and influence, if any, from weak wedge
front/sfc ridging moving in late tonight. Afternoon convection
already in progress as we've seen last few days. Coverage highest in
eastcentral GA near KAHN and just outside of far NW Georgia east of
KCHA. Convection complex in northern FL may have been helpful by
inhibiting convection over middle GA this afternoon. Have tweaked
PoPs down some there. Expect convection to be quite strong with a
few likely becoming severe, lightning, damaging winds and hail up to
1 inch are the primary threats based on observed SBCAPE 2000-3000
J/kg and very weak vertical wind shear. Convection should diminish
quickly after 01Z and mostly dissipated after 04Z, though isolated
SHRA could linger overnight.

Weak wedge front expected to move into NE Georgia by 06Z. Can't rule
out weak/elevated convection developing along or behind front as
hinted at by some hires guidance. Nothing too strong or widespread.
Another round of TSRA likely Tuesday afternoon/evening as weak NW
flow still in place though somewhat weaker than this afternoon.

SNELSON

.LONG TERM /Wednesday through Monday/...

Did not make any fundamental changes to the Long-Term Forecast
trends with this cycle. Still looking at a diurnally favored
convective cycle each day through the period. Broad, weak upper
trough over the region through the work week yields to the building
upper ridge over the the southern plains by this weekend and into
early next week. However, with ample moisture remaining over the
region, ridge does not look sufficiently dominant to stifle all
afternoon/evening convection.

20

PREV LONG TERM DISCUSSION...
/Issued 348 AM EDT Mon Jun 11 2018/
Guidance continues to indicate a continued moist/tropical regime
through the fcst period with daily diurnally driven showers and
storms. Difficult to pin point any other period of enhanced
convection though some weak impulses from the north could help
focus. Models are in agreement with some amplified upper ridging
just west of the region for the weekend, which could limit some
coverage but not thinking strong enough to suppress the overall
chance of development lower than 30-40 percent. Each afternoon and
evening could see a few strong to severe storms similar to what
has been the story in the short term recently. Not much variation
in temps either, with daytime max values mainly in the upper 80s
to low 90s.

Baker

&&

.AVIATION...
18Z Update...

Areas of TSRA with SCT035-040 with areas of BKN coverage this
afternoon and evening, which should diminish after 02Z with greatest
coverage from now through 22-23Z. Sfc winds will become E at 4-8kt
after 08Z at KAHN and 10Z at Atlanta metro airports then ESE
Tuesday. With this back door cold front, will also see near IFR cigs
behind them which will break up after 15Z. Middle GA airports
including KCSG and KMCN will only see brief period of near IFR cigs
around 13-15Z. Another round of TSRA likely Tuesday afternoon and
have include Prob30 at KATL after 19Z.

//ATL Confidence...18Z Update...

Medium on TSRA likelihood and coverage.
Medium on IFR cigs Tuesday morning.
High on all other elements.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  82  68  89 /  50  40  30  50
Atlanta         70  85  70  88 /  60  50  50  50
Blairsville     63  79  64  83 /  50  50  30  50
Cartersville    68  86  69  87 /  50  50  40  50
Columbus        71  88  71  89 /  50  60  40  60
Gainesville     68  81  68  87 /  50  40  40  50
Macon           70  87  70  90 /  50  60  50  60
Rome            68  87  69  88 /  50  50  40  50
Peachtree City  69  86  69  88 /  60  60  50  60
Vidalia         72  88  72  90 /  50  70  50  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SHORT TERM...SNELSON
LONG TERM....20
AVIATION...SNELSON
Hazardous weather outlook, Jun 11, 12:00 PM EDT, 6 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1200 PM EDT Mon Jun 11 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-120745-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1200 PM EDT Mon Jun 11 2018

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...This afternoon and Tonight...

Scattered thunderstorms can be expected this afternoon into this
evening. A few storms could be strong to severe, with the main
hazards being strong, gusty winds, frequent lightning and isolated
flooding from heavy rain.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

There is a chance of thunderstorms each day, mainly during the
afternoon and evening hours. A few storms could be strong to severe
each day with strong, gusty winds, frequent lightning and isolated
flooding from heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight, but spotters
are encouraged to submit reports of any severe weather and flooding
through the web by going to weather.gov/atlanta

In the hours before

Local storm report, Jun 11, 5:43 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
543 PM EDT MON JUN 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     LIGHTNING        1 SE MOSSY CREEK        34.53N  83.67W
06/11/2018                   WHITE              GA   EMERGENCY MNGR

            HOUSE STRUCK BY LIGHTNING ON NEW BRIDGE RDIN WHITE
            COUNTY. HEAVY DAMAGE IF NOT A TOTAL LOSS OCCURED TO THE
            RESIDENCE.

&&

EVENT NUMBER FFC1800326

THIEM
Special weather statement, Jun 11, 5:47 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
547 PM EDT MON JUN 11 2018

GAZ057-058-112215-
Butts GA-Henry GA-
547 PM EDT MON JUN 11 2018

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS AND SOUTHEASTERN HENRY
COUNTIES UNTIL 615 PM EDT...

At 547 PM EDT...a strong thunderstorm was over McKibben, or near
Jackson. This storm was nearly stationary.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Jackson, Locust Grove, Flovilla, Jenkinsburg, McKibben, Indian
Springs State Park, Fincherville and Stark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3347 8397 3323 8383 3320 8397 3320 8408
      3326 8412 3329 8409 3330 8411 3330 8413
      3332 8415 3333 8415 3334 8417
TIME...MOT...LOC 2147Z 243DEG 4KT 3329 8405

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 11, 5:50 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
550 PM EDT MON JUN 11 2018

GAZ032-112215-
Cobb GA-
550 PM EDT MON JUN 11 2018

...SIGNIFICANT WEATHER ADVISORY FOR COBB COUNTY UNTIL 615 PM EDT...

At 550 PM EDT...a strong thunderstorm was over Due West, or near
Marietta...moving southeast at 5 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Marietta, Smyrna, Kennesaw, Powder Springs, Austell, Fair Oaks,
Lithia Springs, White Water Park, Lost Mountain Park, Vinings, Jim R
Miller Park, Due West, Dobbins Air Reserve Base, Mableton and
Kennesaw State University.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3405 8460 3393 8442 3391 8445 3389 8444
      3386 8446 3376 8459 3380 8462 3381 8469
      3386 8473 3395 8472 3395 8474
TIME...MOT...LOC 2150Z 320DEG 6KT 3394 8463

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 11, 5:57 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
557 PM EDT MON JUN 11 2018

GAZ080-112245-
Taylor GA-
557 PM EDT MON JUN 11 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TAYLOR COUNTY UNTIL
645 PM EDT...

At 557 PM EDT...a strong thunderstorm was near Charing, or near
Butler...moving southeast at 10 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Butler, Rupert, Charing and Mauk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3240 8432 3240 8434 3238 8435 3240 8435
      3240 8436 3243 8436 3242 8439 3243 8439
      3245 8441 3248 8441 3248 8442 3253 8444
      3260 8425 3247 8414 3240 8420 3240 8425
      3237 8425 3237 8432
TIME...MOT...LOC 2157Z 334DEG 10KT 3250 8431

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 11, 6:00 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
600 PM EDT MON JUN 11 2018

GAZ031-041-042-112245-
Haralson GA-Carroll GA-Paulding GA-
600 PM EDT MON JUN 11 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HARALSON...NORTHEASTERN
CARROLL AND SOUTHWESTERN PAULDING COUNTIES UNTIL 645 PM EDT...

At 600 PM EDT...a strong thunderstorm was over Draketown, or 8 miles
northeast of Buchanan...moving southeast at 10 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Buchanan, Villa Rica, Bremen, Temple, Yorkville, Abilene, Draketown,
Eubank Lake and New Georgia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3391 8508 3391 8505 3392 8505 3395 8499
      3378 8484 3377 8488 3378 8490 3373 8490
      3373 8491 3372 8490 3370 8490 3362 8510
      3386 8518
TIME...MOT...LOC 2200Z 334DEG 10KT 3385 8505

HAIL...0.25IN
WIND...40MPH
Local storm report, Jun 11, 6:03 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
603 PM EDT MON JUN 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TSTM WND DMG     1 SE DECATUR            33.77N  84.29W
06/11/2018                   DEKALB             GA   BROADCAST MEDIA

            PUBLIC REPORT RELAYED BY MEDIA OF SEVERAL LARGER TREES
            DOWN NEAR INTERSECTION OF SOUTH COLUMBIA DRIVE AND
            SHADOWMOOR DRIVE IN DECATUR, AND ALSO ALONG SAMS STREET.
            TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER FFC1800327

DJN

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 6:38 AM EDTDense Fog AdvisoryFFCDawson, Fannin, Gilmer, Lumpkin, Murray, Pickens and 3 more70 min
Jun 11, 1:35 PM EDTSpecial Weather StatementFFCBarrow25 min
Jun 11, 2:02 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Jackson, Walton28 min
Jun 11, 2:23 PM EDTSpecial Weather StatementFFCDouglas37 min
Jun 11, 2:26 PM EDTSpecial Weather StatementFFCBanks, Barrow, Clarke, Hall, Jackson, Morgan and 1 more49 min
Jun 11, 3:14 PM EDTSpecial Weather StatementFFCGwinnett31 min
Jun 11, 3:15 PM EDTSpecial Weather StatementFFCDouglas30 min
Jun 11, 3:27 PM EDTSpecial Weather StatementFFCForsyth33 min
Jun 11, 3:28 PM EDTSpecial Weather StatementFFCGreene32 min
Jun 11, 3:33 PM EDTSpecial Weather StatementFFCMurray, Whitfield27 min
Jun 11, 3:37 PM EDTSevere Thunderstorm WarningFFCChattooga38 min
Jun 11, 3:45 PM EDTSpecial Weather StatementFFCHeard45 min
Jun 11, 3:53 PM EDTSpecial Weather StatementFFCBaldwin37 min
Jun 11, 3:55 PM EDTSpecial Weather StatementFFCGilmer, Murray, Walker35 min
Jun 11, 3:57 PM EDTSpecial Weather StatementFFCGwinnett33 min
Jun 11, 4:03 PM EDTSpecial Weather StatementFFCGreene, Taliaferro42 min
Jun 11, 4:12 PM EDTSpecial Weather StatementFFCNewton33 min
Jun 11, 4:16 PM EDTSpecial Weather StatementFFCChattooga, Floyd29 min
Jun 11, 4:27 PM EDTSpecial Weather StatementFFCGwinnett48 min
Jun 11, 4:31 PM EDTSpecial Weather StatementFFCFulton29 min
Jun 11, 4:40 PM EDTSevere Thunderstorm WarningFFCWilkes12 min
Jun 11, 4:42 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton33 min
Jun 11, 4:43 PM EDTSpecial Weather StatementFFCBartow47 min
Jun 11, 4:49 PM EDTSpecial Weather StatementFFCPutnam41 min
Jun 11, 4:54 PM EDTSevere Thunderstorm WarningFFCPutnam36 min
Jun 11, 4:56 PM EDTSpecial Weather StatementFFCUnion34 min
Jun 11, 4:58 PM EDTSpecial Weather StatementFFCCoweta32 min
Jun 11, 5:01 PM EDTSpecial Weather StatementFFCRockdale44 min
Jun 11, 5:05 PM EDTSevere Thunderstorm WarningFFCDeKalb25 min
Jun 11, 5:12 PM EDTSpecial Weather StatementFFCPaulding48 min
Jun 11, 5:13 PM EDTSpecial Weather StatementFFCHaralson47 min
Jun 11, 5:14 PM EDTSpecial Weather StatementFFCTroup46 min
Jun 11, 5:15 PM EDTSpecial Weather StatementFFCTaylor45 min
Jun 11, 5:27 PM EDTSpecial Weather StatementFFCJasper48 min
Jun 11, 5:28 PM EDTSpecial Weather StatementFFCJones47 min
Jun 11, 5:29 PM EDTSpecial Weather StatementFFCHenry, Rockdale46 min
Jun 11, 5:31 PM EDTSpecial Weather StatementFFCWhite29 min
Jun 11, 5:32 PM EDTSpecial Weather StatementFFCCrisp, Dooly43 min
Jun 11, 5:47 PM EDTSpecial Weather StatementFFCButts28 min
Jun 11, 5:50 PM EDTSpecial Weather StatementFFCCobb25 min
Jun 11, 5:57 PM EDTSpecial Weather StatementFFCTaylor48 min
Jun 11, 6:00 PM EDTSpecial Weather StatementFFCHaralson45 min
Jun 11, 6:11 PM EDTSpecial Weather StatementFFCCobb, Fulton34 min
Jun 11, 6:12 PM EDTSpecial Weather StatementFFCButts, Jones, Lamar, Monroe33 min
Jun 11, 6:18 PM EDTSpecial Weather StatementFFCPike, Spalding42 min
Jun 11, 6:38 PM EDTSpecial Weather StatementFFCButts, Monroe37 min
Jun 11, 6:45 PM EDTSpecial Weather StatementFFCMuscogee30 min
Jun 11, 6:48 PM EDTSpecial Weather StatementFFCCarroll27 min
Jun 11, 7:14 PM EDTSpecial Weather StatementFFCTroup31 min
Jun 11, 7:48 PM EDTSpecial Weather StatementFFCCandler42 min
Jun 11, 7:49 PM EDTSpecial Weather StatementFFCBibb41 min
Jun 11, 7:59 PM EDTSpecial Weather StatementFFCSumter46 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.